CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
SUMS OF STANDARD UNIFORM RANDOM VARIABLES 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2019, 卷号: 56, 期号: 3, 页码: 918-936
Authors:  Mao, Tiantian;  Wang, Bin;  Wang, Ruodu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Uniform distribution  aggregation  dependence uncertainty  joint mixability  
OPTIMAL CONTROL POLICY FOR A BROWNIAN INVENTORY SYSTEM WITH CONCAVE ORDERING COST 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2015, 卷号: 52, 期号: 4, 页码: 909-925
Authors:  Yao, Dacheng;  Chao, Xiuli;  Wu, Jingchen
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Brownian inventory system  (s, S) policy  concave ordering cost  
THE ALGEBRAIC DEGREE OF PHASE-TYPE DISTRIBUTIONS 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2010, 卷号: 47, 期号: 3, 页码: 611-629
Authors:  Fackrell, Mark;  He, Qi-Ming;  Taylor, Peter;  Zhang, Hanqin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Phase-type distribution  rational Laplace-Stieltjes transform  algebraic degree  matrix-analytic method  
Occupation time processes of super-Brownian motion with cut-off branching 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2004, 卷号: 41, 期号: 4, 页码: 984-997
Authors:  Dong, Z;  Feng, S
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Super-Brownian motion  occupation time process  large deviation  
Precise large deviations for sums of random variables with consistently varying tails 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2004, 卷号: 41, 期号: 1, 页码: 93-107
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
consistently varying tail  doubly stochastic process  heavy tail  Matuszewska index  negative association  precise large deviations  random sums  
Precise large deviations for the prospective-loss process 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2003, 卷号: 40, 期号: 2, 页码: 391-400
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
insurance risk model  point process  precise large deviation  subexponentiality  
Probabilistic aspects of the SU(2)-harmonic oscillator 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2000, 卷号: 37, 期号: 1, 页码: 306-314
Authors:  Luo, SL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
harmonic oscillator  SU(2)  Bargmann transform  binomial distributions  Gaussian distributions  Poisson distributions  
On the optimality of repair-cost-limit policies 期刊论文
JOURNAL OF APPLIED PROBABILITY, 1998, 卷号: 35, 期号: 4, 页码: 936-949
Authors:  Jiang, XY;  Cheng, K;  Makis, V
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimal repair  optimal stopping  repair-cost-limit policy  
Stochastic approximation with non-additive measurement noise 期刊论文
JOURNAL OF APPLIED PROBABILITY, 1998, 卷号: 35, 期号: 2, 页码: 407-417
Authors:  Chen, HF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic approximation  non-additive noise  randomly varying truncation  
TRANSIENT SOLUTIONS FOR DENUMERABLE-STATE MARKOV-PROCESSES 期刊论文
JOURNAL OF APPLIED PROBABILITY, 1994, 卷号: 31, 期号: 3, 页码: 635-645
Authors:  HSU, GH;  YUAN, XM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
UNIFORMIZATION TECHNIQUE  MARKOVIAN QUEUING SYSTEM  TRANSIENT QUEUE LENGTH